# SDR DALA2024091609043

- Difficulty date: September 10, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 13,766 hours, 6,240 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ON TAXI IN 36 R BLEED FAIL - R PRESS REG SOV INOP. ALSO SMELLED "BURNT SOCK ODOR". RT BLEED FAIL ADDRESSED REF LP 6099928. PERFORMED WC 0550-2001, NO ODOR DETECTED. CW ODI . R/R #2 ENG PRSOV PER A220 AMP 36-11. R/R RH ECS HARNESS.
